# SDR 06FDEA2752

- Difficulty date: July 30, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 40,789 hours, 20,652 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOST GREEN HYD SYSTEM, QUANTITY INDICATED EMPTY, PRESS ZERO.  FLUID SERVICING ON GOING DUE CONTENTS LOW ON THE TANK GAUGE, A LITTLE OVER 1 GAL.  PRESSURIZED GREEN SYSTM - FLEX HOSE RT DOOR ACTUATOR BUSTED.  REPLACED FLEX HOSE WITH P/N 171141-8CR 0430.  MOCC AND ENGG NOTIFIED.  SECURED FITTINGS AND LEAK CHECKED - NEG.  FURTHER OPS CHECKED DOORS, OK.  COMPLIED EA 6-2023-102878 W/ REF TO  AMM SUPP 23 23 11 0 PARA 5.F (2).  NR 1 EDP REMOVED AND REPLACED DUE TO PARTICLES IN FILTER.
